# SDR AALA20090721LGA03

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 41,768 hours, 20,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19348
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE FROM ROW 3 TO ROW 20.  REMOVED AND REPLACED BATTERY AT FORWARD LAVATORY DOOR DROP DOWN.  SEAT EMERGENCY LIGHTS OPS CHECK GOOD.
